# SDR SWAA2016080254445

- Difficulty date: June 23, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-7
- Aircraft serial: 29367
- Aircraft time: 28,848 hours, 19,226 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33074
- Part serial: 18754
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE OUT OF POSITION. R & R THE SLIDE IAW AMM.
